Citation: MSCotin. "The High Comes in Three Waves: An Experience with Morphine (exp39670)". Erowid.org. May 31, 2018. erowid.org/exp/39670
My friend was recently able to get his hands on an abundant amount of 200mg Morphine tabs. The first night I took half snorting it. I threw up about 17 times. Not sure of whether if was the xanax I took earlier or just the fact that I cannot eat on the drugs or I'll be nauseas. Anyway, after many uses I've come to see these effects:
I don't sleep---unconcious state but not really
I can't pee nor crap
and I stay messed up for 8 hours or more.(50mg-8hours)(100mg-14 hours)
After that first experience I decided to take only a quarter of the pill and have found it quite effective. I've noticed the high comes in three waves....the first wave is a relaxing feeling. The second wave then brings a strong vicodin feeling. The third won't even allow me to focus in one spot. and that's only 50mg. I've only dared take 100mg once since that first experience and it was alot insane as long as I didn't eat or drink anything.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.